# SDR YENA2024010200005

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,345 hours, 1,755 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#511, JFK-LAS. (ETOPS) ENG 2 FIRE LOOP A FAULT; REPLACED FIRE ELEC HARNESS AS PRECAUTION IAW AMM 26-12-61. OPS TEST GOOD. ITEM REMAINS OPEN FOR FUTHER TROUBLESHOOTING.
